# SDR UPS08B54086

- Difficulty date: December 3, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A HOLE IN FUSELAGE 40 INCHES FWD OF LWR AFT CARGO DOOR BS 1770, BETWEEN STRINGERS 28R & 29R.  FABRICATED PATCH PER EO B747-5330-31394A, AND SRM 53-00-01 OUT OF 2024 -T-3 .125 CLEANED DAMAGE ON A/C REPAIRS MATERIAL AND A/C ETCHED, ALODINE & PRIMED PER SRM 51.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 REPAIR 1 DETAIL III USING HI-LOC HL111VAZ8-6 HL11VAZ8-6.  SEALANT 870 BY 1/2 IAW EO B747-5330-31394A, M5100-21238B2, M-5100-19877-D.  RCD C/W.
